MathSciNet Relay Station
MathSciNet bibliographic data
MR160218 (28 #3432) 55.70
Zeeman, E. C. Unknotting combinatorial balls. Ann. of Math. (2) 78 1963 501–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement